How To Deal With Nausea Due To Side Effects Of The Drug?
Good afternoon, I want to ask … My husband took a red drug that made him get rid of fluids in his lungs but the effect of the medicine made my husband’s stomach feel nauseous. Thank you…
Hello Dewi, thank you for asking at HealthReplies.com.
Side effects in the form of nausea caused by drugs can basically not be stopped by food because as long as the drug is consumed, nausea side effects can still occur.
To help reduce the nausea caused by drug side effects, there are a number of things you can try to do, such as:
Take the medicine after eating
Avoid consumption of foods that increasingly stimulate nausea such as foods that are high in fat or have a strong odor or contain alcohol
Increase fluid intake after medication is consumed
Avoiding late eating
In the meantime, keep consuming the drug with the help of applying some of the above methods. If you have tried to do some of the above but the side effects still arise and are considered very disturbing, it is highly recommended to bring your husband back to the doctor to re-evaluate whether or not to require tamabhan drugs to overcome these side effects.
I hope this helps.